0 helpful votes.
17th December 2012
I had Aquamid injected into my top lip 5 years ago. Within 24 hours it flared up to the point where the skin was so stretched it began to tear and I was put on several medications, including antibiotics, to counteract it. For no apparent reason it flared up again 7 months later (only on one side of my lip - making me look hugely deformed) before seeping / squirting pus. It was the most revolting thing I have ever seen in my life!! I have had a hard round lump on the left side of my lip ever since. It`s unsightly and painful when knocked - I have to be careful how I use my utensils when eating. Cosmetic nurses/doctors refuse to treat any area on my lower face because of it and I have to have it removed surgically - finding a surgeon prepared / confident to go at it is difficult. I would never in a million years recommend this product. If it works, great, but if you do have a side effect (sooner or later) it tends to be massive - check out google images... My advice would be to stick with the `temporary` fillers, which I`ve never had a problem with :)